# SDR 070135

- Difficulty date: June 19, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7961021511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN REPORTED BY THE FLIGHT CREW THE EMERGENCY EVACUATION LIGHTING SYSTEM HAS BEEN FOUND TO BE DEFECTIVE.  FLOOR PATH LIGHTING STRIP IS INOPERATIVE.  MAINTENANCE DEPARTMENT PERSONNEL HAVE INSPECTED THE SYSTEM AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
